# SDR C2XA09IA165

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 18,898 hours, 10,062 cycles
- System (JASC): 2300 · Communications System
- Part: Rmu
- Condition: Inoperative
- Location: Nr 2
- Part time: 18,898 hours, 10,062 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2492 - THE CREW REPORTED DURING CRUISE THAT THE NUMBER TWO RMU FAILED, WITH NO TRANSPONDER AND RADIO STUCK.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NUMBER TWO INTEGRATED COMM/TRANSPONDER UNIT, OPERATIONALLY TESTED ALL RADIOS AND TRANSPONDER WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
